| Model Number |
5076-35 |
| Medical Device Problem Codes |
High impedance (1291); Under-Sensing (1661); Decreased Sensitivity (2534); Capturing Problem (2891); Impedance Problem (2950); High Capture Threshold (3266)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/27/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
It was reported that the right ventricular (rv) lead exhibited high/increased threshold, high/rising impedance, undersensing and low r waves.The rv lead remains in use. no patient complications have been reported as a result of this event.